Information on this service is for reference purposes only and is not intended for medical practice. Please follow the instructions of local physicians and pharmacists for actual purchase and use of medicines. Learn more

Worldmeds
🇺🇸

Tylenol Extra Strength

Manufacturer: Johnson & Johnson

OTCCaplet500mgPublished

Last updated: 3/14/2026

Ingredient Composition

Ingredient NameAmountRole
Acetaminophen
アセトアミノフェン
500mg
Primary

Description

JA日本語

アセトアミノフェンを有効成分とする米国で最も広く使用されている解熱鎮痛薬。NSAIDsと異なり胃への刺激が少ない。

ENEnglish

The most widely used antipyretic analgesic in the US, containing acetaminophen. Unlike NSAIDs, it causes less stomach irritation.

Dosage & Administration

JA日本語

成人:1回2カプレット(1000mg)、4〜6時間ごと。1日最大3000mg。

ENEnglish

Adults: 2 caplets (1000mg) per dose, every 4-6 hours. Maximum 3000mg per day.

Warnings & Precautions

JA日本語

1日3杯以上のアルコールを飲む方は医師に相談してください。他のアセトアミノフェン含有薬との併用に注意。

ENEnglish

Ask a doctor if you consume 3 or more alcoholic drinks per day. Be cautious of combining with other acetaminophen-containing products.

Medicine Comparison